Covering a Square by Equal Circles.

T. Tarnai; Zsolt Gáspár

Elemente der Mathematik (1995)

  • Volume: 50, Issue: 4, page 167-170
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Tarnai, T., and Gáspár, Zsolt. "Covering a Square by Equal Circles.." Elemente der Mathematik 50.4 (1995): 167-170. <>.

author = {Tarnai, T., Gáspár, Zsolt},
journal = {Elemente der Mathematik},
keywords = {covering by circles; finite covering; minimum density},
number = {4},
pages = {167-170},
title = {Covering a Square by Equal Circles.},
url = {},
volume = {50},
year = {1995},

AU - Tarnai, T.
AU - Gáspár, Zsolt
TI - Covering a Square by Equal Circles.
JO - Elemente der Mathematik
PY - 1995
VL - 50
IS - 4
SP - 167
EP - 170
KW - covering by circles; finite covering; minimum density
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.